U.S. doctors online nowAsk doctors free
VA
A member asked:

Had a tubal ligation done 08/2013 and had no period this month. i am currently 5 days late and now light spotting only when i wipe though?

1 doctor answer1 doctor weighed in
Dr. John Rhoades
Family Medicine 48 years experience
Below: Not unusual, after a procedure to have irregular periods. You should revert back to "normal" within the next few months.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 24, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.